# SDR UALA2012021400875

- Difficulty date: February 13, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 46,162 hours, 5,645 cycles
- Engine: Pwa PW40903
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOTAL FUEL QUANTITY INDICATIONS ARE INOPERATIVE DUE TO FAILURE OF LEFT TANK FUEL QUANTITY.   MEL COMPLIANT ITEMS.  DISCREPANT ITEMS HAVE BEEN IDENTIFIED AT BOTH FLIGHT DECK & FUELING PANEL.  INTERROGATED MAT NO FAULTS IN EXISTENCE & FAULT HIS.  ACCOMPLISHED COMPARISON INDICATION CHK OF LT AND RT TANKS AT FLT DECK & FUEL PNL AND MEASURING STICK PER MM.  PROBE 18 INDICATES AND SYSTEM OKAY.
